## PROPOSED ITINERARY Isabela de basilan-zamboanga-zamboanga del sur

Tourism Promotions Board –Domestic Tourism Phil Tourism Influencers Program- Region IX

DATE	ACTIVITIES/PLACES	REMARKS
DAY 1	Onward Zamboanga ETD: 10:30am ETA: 12:25pm Travel Time: 1 hour and 55 mins	By Air Cebu Pacific Air 5J 859
DAY 1	Onward Zamboanga ETD: 05:25am ETA: 07:05am Travel Time: 1 hour and 55 mins	By Air Air Asia (Other option) May 24 Monday ETD: 13:25pm ETA 15:10am
	Packed Lunch	
12:00nn-1pm	Onward Isabela de Basilan via M/V Anika Gayle Aleson Shipping Lines (RORO) ETD: 12:00am ETA: 1:00pm	
1pm	Arrival in Isabela de Basilan Onward Hotel	Tentative Hotel Kassinnahan Hotel
2pm-6pm	Rest	
6pm	Onward Dinner Venue	Tentative Venue The Farm
6pm-9pm	Dinner with Cultural Performance	c/o City Tourism Office of Isabela de Basilan (For Confirmation)
	End of Day 1	
DAY 2	MARANG-MARANG FLOATING COTTAGE AND MALAMAWI ISLAND	
5am	Wake Up Call	
6am	Assembly at Hotel Lobby	
6:30am	Onward Port (bound for Marang-Marang) ETD:6:40am ETA:7:00am Travel Time: 40-45mins	
7:00am- 11:30am	Breakfast at Marang Marang Floating Cottage Leisure Time and Relaxation at Malamawi Island	Activities: - Swimming - Massage - Kulinarya activity
11:30am- 12:30pm	Seafood Lunch	

DATE	ACTIVITIES/PLACES	REMARKS
12:30pm-	Return to Mainland (Isabela de Basilan	
01:00pm	Port)- Hotel	
	ETD: 12:30pm	
	ETA: 01:00pm	
	Travel Time: 15-30mins	
1:15pm-1:45pm	Freshen Up at Hotel	
1:45pm-2:00pm	Assembly at Hotel Lobby	
2:00pm	Onward James Strong Boulevard for the CSR Activities	
2:00pm-6:00pm	CSR Activities with Bangkeros Isabela Bangkero Association	CSR Activities may include: 1. Turnover of Dri-fit shirts (Long sleeves), Lifevests, First Aid Kit, Fire Extinguisher kits and paints, lumber woods for the SUDLUFUN Sunset Tour Experience 2. TPB may also conduct awareness program and advocacy campaigns for sustainable tourism practices- short program
6:00pm-7:00pm	SudluFUN –Sunset Cruise in Isabela de Basilan	ener program
7:00pm-9:00pm	Dinner with Traditional Tausug Delicacies	Venue: James Strong Boulevard
	End of Day 2	
Day 3	ZAMBOANGA CITY TOUR	
6am	Wake Up Call	
7am	Breakfast @ Hotel	
8am	Assembly at Hotel Lobby on onward Seaport	
	Onward Zamboanga ETD: 9am ETA: 10am Travel Time: 1hour	
10am-11:30am	City Heritage Tour Fort Pilar -National Museum -Fort Pilar Shrine Window tour: - Century Old-Zamboanga City Hall - Plaza Pershing	
11:30am-1:00pm	Lunch at Alavar Seafood Restaurant	Food Feature: Curacha con Salsa de Gata

DATE	ACTIVITIES/PLACES	REMARKS
		Seafood Boodlefight de
		Alavar
1:00pm	Onward Hotel for check in	
1:00pm-3:00pm	Rest	
3:00pm	Call time @ Hotel Lobby	
	Onward Yakan Village	
	Travel Time: 15-30mins	
3:30pm-4:00pm	Yakan Weaving Village Tour	
4:00pm	Onward Barter Trade	
4:00pm-5:00pm	Canelar Barter Trade Shopping	
5:00pm	Onward Dinner Venue	
5:00pm-8:00pm	Dinner at Palmeras Restaurant	Food Feature: Knickerbocker Glory Chavacano specialties
8:00pm	Return to Hotel	l l
	End of Day 3	
Day 4	STA CRUZ ISLAND TOUR	
5am	Call time	
6am-7am	Breakfast at Hotel	
7am	Onward Sta Cruz Island Port @ Paseo del Mar	Feature: Pinkish Sand Yellow Boat Adventure Tour
7am-7:20am	Onward Sta Cruz Island	
7:20am-11:30am	Leisure and Relaxation	
	Yellow Boat Adventure Tour	
11:30am- 12:30pm	Seafood Lunch at Sta Cruz Island	
12:30pm-1pm	Return to Mainland	
1:00pm-1:15pm	Onward Hotel	
1:15pm-03:00pm	Freshen Up and Rest Swab Test at Red Cross/ PRC to visit Hotel	Swab test prior entry to ZDS and ZDN
3:00pm-3:20pm	Onward El Museo de Zamboanga	
3:20pm-4:00pm	El Museo de Zamboanga Tour	
4:00pm-5:00pm	Pasonanca Tour	
5:00pm- 6:00pm	Return to Hotel	
6pm-7pm	Dinner at Hotel	
	End of Day 3	
Day 5	ONCE ISLAS (11 Islands) TOUR	
5am	Call time	
6am-7am	Breakfast at Hotel	
7am	Early Checkout and Onward 11 Islands	
7am-8:40am	Onward 11 Islands, Barangay Panubigan Zamboanga City	
8:40am-11:30am	Island Hopping Tour at 11 Islands	

DATE	ACTIVITIES/PLACES	REMARKS
	- Bisaya-Bisaya Island	
	- Siromon Island	
11:30am-	Seafood Lunch at Siromon Island	
12:30pm		
12:30pm-2:00pm	Chill and relax	
2pm-3pm	Freshen Up and Onward to Ipil, Zamboanga Sibugay	
3pm-5pm	Travel to Ipil, Zamboanga Sibugay	
5pm	Check in at Hotel	
6pm-8pm	Dinner at Hotel	
· ·	End of day 4	
Day 6	SUBANEN CULTURAL SHOWCASE ZAMBOANGA DEL SUR	
5am	Call time	
6am-7am	Breakfast at Hotel	
7am-11am	Onward Lapuyan, Zamboanga del Sur	
11am-1pm	Lunch with Subanen Cultural Showcase	
1pm-2pm	Subanen Cultural Showcase Tour	
2pm-6pm	Visit the Community Based sites and	
	attractions	
	Community weavers	
6pm	Check In at the Hotel in Pagadian City	
7pm-9pm	Dinner	
9pm	End	
Day 7	PAGADIAN CITY - MANILA	
5am	Call time	
6am-7am	Breakfast at Resort	
8am	Proceed to Airport	
11am-1pm	ETD from PAG-MNL	

Subject to change